MathSciNet Relay Station
MathSciNet bibliographic data
MR1738070 (2001a:46033) 46E35
Franchi, B.; Hajłasz, P.; Koskela, P. Definitions of Sobolev classes on metric spaces. Ann. Inst. Fourier (Grenoble) 49 (1999), no. 6, 1903–1924.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement